# SDR ASAA2023012381594

- Difficulty date: January 18, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 58,326 hours, 17,169 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC12784
- Condition: Faulted
- Location: Apu
- Part time: 8,567 hours, 14,059 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START FL34, APU FAULT LIGHT WITH 1000 EGT SPIKE. GROUNDED - YES. REMOVED AND REPLACED APU FUEL CONTROL UNIT IAW B737-800 AMM 49-31-11.
